MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510828
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the product end user that "her doctor suggested changing catheters after 2 urinary tract infections and 2 days in the hospital.Medical intervention were reported".End user did not provide any details regarding the catheter related to the urinary tract infections.No photos were received depicting any complaint issues.
 
Additional Manufacturer Narrative
Device 1 of 1.Common device name: cure twist® ¿ ready to use catheter for women.Based on the available information, this event is deemed to be a reportable malfunction/serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12952839
Report Number1049092-2021-00661
Device Sequence Number20074573
Product Code EZD
UDI-Device Identifier00815947020390
UDI-Public00815947020390
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510828
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale